Control
The Novel Stability Criteria for Piecewise Affine Systems with Time-Varying Delay

Salehe Afsharian; Hussein Eliasi

Volume 3, Issue 4 , September 2020, , Pages 475-482

http://dx.doi.org/10.22111/ieco.2020.32932.1240

Abstract
  This article aims to derive new sufficient conditions to guarantee the stability of piecewise affine systems with time-varying delay (PWA-TVD). The set of delay-dependent linear matrix inequality (LMI) describes the novel stability criteria. This approach considers the PWA-TVD system with a time-delayed ...  Read More